Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal-I am depressed and it's getting worse Lawrence S.

Posted by Krissy P on March 14, 2003, at 2:14:50

In reply to Re: Lamictal-I am depressed and it's getting worse, posted by Lawrence S. on March 14, 2003, at 1:58:17

Thanks Lawrence S, I hope you are feeling better soon too! Lamictal does give me a calm feeling-for now, but I'm BPII and tend to cycle-bad.
May I ask what meds you are on? Do you have a diagnosis?
Hang in there:-)
Thanks again, Kristen
==================================================================================================

Krissy, I'm sorry to hear that you are not feeling well. You are not alone. I had a similar experience when I tried lamictal. I got up to 50mg slowly after about a month. They say lamictal has an antideppresant effect. I did not experience that, however I did have a outstanding calm feeling when taking it. The calm later turned into a lack of feeling of pleasure, or anhedonia. Then my mood would swing from blah to real bad. After about a month and a half I had to stop. I don't know if this helps you or makes you feel worse. I stopped the L. and am back to being my same old dysthymic, anxious self. Hope your feeling better soon.
Lawrence S.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:208531
URL: http://www.dr-bob.org/babble/20030310/msgs/208967.html